Skip to Main content Skip to Navigation


...
hal-02432387v2  Journal articles
Idriss MazariGrégoire NadinYannick Privat. Shape optimization of a weighted two-phase Dirichlet eigenvalue
Archive for Rational Mechanics and Analysis, Springer Verlag, In press
...
hal-01225236v1  Journal articles
Anne-Laure DalibardDavid Gérard-Varet. Nonlinear boundary layers for rotating fluids
Analysis & PDE, Mathematical Sciences Publishers, 2017
...
tel-00011977v1  Theses
Mohamed Belhadj. Toward a mathematical modelling of white blood cells filtration
Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2005. English
...
tel-01558994v1  Theses
Aboubacar Konaté. Méthode multi-échelle pour la simulation d'écoulements miscibles en milieux poreux
Physique mathématique [math-ph]. Université Pierre et Marie Curie - Paris VI, 2017. Français. ⟨NNT : 2017PA066006⟩
hal-02983716v1  Journal articles
Francois MuratAli Sili. F. Murat & A. Sili, A remark about the periodic homogenization of certain composite fibered media. Networks and Heterogeneous Media, 15, (2020), pp. 125-142.
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2020, 15, (2020) (Volume 15, Number 1, March 2020), pp. 125-142
...
hal-01171334v4  Journal articles
Henri BerestyckiGrégoire Nadin. Asymptotic spreading for general heterogeneous Fisher-KPP type equations
Memoirs of the American Mathematical Society, American Mathematical Society, In press
...
hal-01449353v3  Journal articles
Antoine BenoitAntoine Gloria. Long-time homogenization and asymptotic ballistic transport of classical waves
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, In press
...
hal-00693080v1  Journal articles
Doina CioranescuA. DamlamianGeorges Griso. The Periodic Unfolding Method in Homogenization
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2008, 40 (4), pp.1585-1620. ⟨10.1137/080713148⟩
...
hal-00134812v1  Journal articles
Laurent DesvillettesFrançois GolseValeria Ricci. The Mean-Field Limit for Solid Particles in a Navier-Stokes Flow
Journal of Statistical Physics, Springer Verlag, 2008, 131 (5), pp.941-967. ⟨10.1007/s10955-008-9521-3⟩
...
hal-00463104v2  Journal articles
Jean-François Babadjian. A quasistatic evolution model for the interaction between fracture and damage
Archive for Rational Mechanics and Analysis, Springer Verlag, 2011, 200 (3), pp.945-1002. ⟨10.1007/s00205-010-0379-6⟩
hal-00625537v1  Journal articles
Xavier BlancClaude Le Bris. Improving on computation of homogenized coefficients in the periodic and quasi-periodic settings
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2010, 5 (1), pp.1-29. ⟨10.3934/nhm.2010.5.1⟩
...
hal-00619958v1  Journal articles
Georges Griso. Error estimate and unfolding for periodic homogenization
Asymptotic Analysis, IOS Press, 2004, 40 (3-4), pp.269-286
...
hal-02142433v1  Journal articles
Timo SprekelerYves CapdeboscqEndre Süli. Finite Element Approximation Of Elliptic Homogenization Problems In Nondivergence-form
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2020, 54 (1221–1257), ⟨10.1051/m2an/2019093⟩
hal-00701778v1  Journal articles
Mohamed BelhadjEric CancèsJean-Frédéric GerbeauAndro Mikelic. Homogenization approach to filtration through a fibrous medium
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2007, 2 (3), pp.529-550. ⟨10.3934/nhm.2007.2.529⟩
...
hal-00580074v4  Journal articles
Michael GoldmanMatteo Novaga. Volume-constrained minimizers for the prescribed curvature problem in periodic media
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2012
...
hal-01438671v1  Journal articles
Xavier BlancBenjamin-Edouard Peigney. Homogenization of heat diffusion in a cracked medium
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2014, ⟨10.1137/13092191X⟩
...
hal-00472237v1  Journal articles
Etienne BernardFrançois GolseFrancesco Salvarani. Homogenization of transport problems and semigroups
Mathematical Methods in the Applied Sciences, Wiley, 2010, 33 (10), pp.1228-1234. ⟨10.1002/mma.1319⟩
...
hal-01149377v2  Journal articles
Hervé Le DretAnnie Raoult. Hexagonal lattices with three-point interactions
Journal de Mathématiques Pures et Appliquées, Elsevier, 2017, 108, pp.613-632. ⟨10.1016/j.matpur.2017.05.008⟩
...
hal-00603751v2  Journal articles
Hervé Le DretAnnie Raoult. Homogenization of hexagonal lattices
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2013, 8 (2), pp.541-572. ⟨10.3934/nhm.2013.8.541⟩
...
hal-00139798v1  Journal articles
Nicolas CharalambakisFrançois Murat. Stability by homogenization of thermoviscoplastic problems
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2010, 20 (2010), ⟨10.1142/S0218202510004714⟩